# SDR AALA202112035507

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 23,845 hours, 3,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 97198A1
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 113 hours, 16 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR EMERGENCY POWER ASSIST SYSTEM SENSOR 4L MESSAGE DISPLAYED. REPLACED  POWER ASSIST SYSTEM PRESSURE BOTTLE ASSEMBLY AT DOOR 4L PER AMM 52-11-22.
